I am a male about to turn age 64 with great help except Parkinson's which started to manifest itself around nine years ago. My normal prescriptions include Azilect, Carba/Leva, Entecapone, and Pramaprexiole.
Given that my off time was increasing and that I want to continue working and play golf, my neurologist gave me samples of Rytary. After trying Rytary for a few days, first with the smaller dose and then with a higher dose, I was generally Ok except I felt stressed and anxious. Later this week I will be seeing another neurologist and may seek his advice with the following, and would appreciate your advice as well.
In the past two weeks I have occasionaly taken one or two pills of Rytary along with my other medications (with some success in regard to reduced off time, and with inconsistent side effects (mainly anxiety). Tonight, however, I have been very jittery and agitated with elevated anxiety (I also ate a fair amount of chocolate which may be a contributing factor).
So my primary question is whither my elevated sense of anxiety and difficulty laying at rest is due to a negative drug interaction and, if so,should I just "tough it out", which seems logical the tim (2:20 Am EST) A prompt response would be appreciated and please note my inquiry in the subject line.
Please note that the best manner of communicating in these types of things is by email (only use my email for what is necssary).
Tge that I hope to fll asleep shortly.